# SDR 05FDEA04343

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR ON LT INBOARD FORE FLAP LEADING EDGE WAS ACCOMPLISHED IAS SRM 57-50-4, FIG 1, BASED ON AN EXTERNAL EVALUATION CONSISTED OF LOCATION, SHAPE, SIZE, MATERIAL TYPE AND THICKNESS, FASTENER SPACING AND NUMBERS, GENERAL WORKMANSHIP, REPAIR IS  CLASSIFIED AS MAJOR REPAIR PER FEDEX GMM 6-2-100.
